# SDR ASAA2016060316940

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 12,829 hours, 4,173 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: L2 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDSHIELD HEAT, OVERHEAT LIGHT ON & NOT EXTINGUISH AFTER 2.5 MINUTES COOLING PERIOD.  TURNED OFF IAW QRH.  ACFT GROUNDED. CONFIRMED FAULT, CAPTAIN'S SLIDING WINDOW, PN 5610002-3, SN 12324H7354, HEAT INOPERATIVE, OVERHEAT LIGHT ON. ACCOMPLISHED FIM 30-41, TASK 811, FOUND PRIMARY SENSOR OPEN.  CONNECTED SPARE SENSOR 303 OHM, GROUND FUNCTIONAL CHECK NORMAL.
